# SDR AALA202502035428

- Difficulty date: January 12, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 35,236 hours, 15,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT THRESHOLD PLATE FROM STA 440 TO STA 480 AT RBL 32. REPLACED THRESHOLD PLATE PER AARD 51-00-05-1.
